# SDR CA990330052

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Contaminated
- Location: Pitot
- Stage of operation: CL
- Nature of condition: I, N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER TAKEOFF DUE TO VSI, ASI, AND ALTIMETER READINGS WERE UNRELIABLE.  WATER/ICE FOUND IN SYSTEM.
